# SDR SWAA093630

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 51,558 hours, 43,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND LT MLG WHEEL WELL PRESSURE DECK SKIN CRACKED AT BS 664, LBL 32.  REPAIRED SKIN PER SRM.
